Nuromol Strong Pain Relief Tablets 6 pack Ibuprofen 200mg Paracetamol 500mg
Online-only price, refer in-store for local store pricing
This Product May Not Be Right For You. Always Read The Label, Warnings And Instructions For Use, Before Purchase. Breast Milk Is Best For Most Babies.
What this medicine is used for:
Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with:
- Back pain.
- Period pain.
- Cold & flu symptoms.
- Muscular pain.
- Sore throat.
- Rheumatic pain & non-serious arthritic pain.
- Dental pain.
- Migraine headache.
- Tension headache.
8 hourly dosing.
Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised to by a doctor.